# SDR ASAA9910274

- Difficulty date: December 19, 1999
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROWS 11, 14, AND 18 WOULD NOT TEST PROPERLY.  REPLACED MID AND AFT BATTERIES AND LIGHTS OPERATED NORMALLY.  (M)
